# SDR C2XA01BT043

- Difficulty date: March 30, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- Aircraft time: 24,428 hours, 27,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 4A INSPECTION MAINTENANCE FOUND PASSENGER DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED PASSENGER DOOR EMERGENCY LIGHT ASSY IAW ATR42 JIC 33-51-24.  OPS CHECKED GOOD.
